| Catalog Number |
119316M |
| Medical Device Problem Code |
Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/07/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the foley catheter was inserted on (b)(6) 2025 @1330 and removed (b)(6) 2025 @ 1530.The event report and guidance provided by urology.The foley catheter discontinuation encountered resistance, with only 10cc draining from the balloon.Attempts to deflate the balloon were unsuccessful.After no success with removal, the foley was cut to facilitate fluid expulsion, yielding minimal drainage.Following rotation and stripping of the line, the catheter slowly released and advanced.Upon full discontinuation, residual fluid was noted within the balloon during inspection.
Additional Manufacturer Narrative
The reported event is inconclusive as sample received wasn't able to test to confirm the product failure.The investigation did not identify any conditions or factors within the product that could have contributed to the reported event.Visual: received one (1) used all silicone foley catheter without original packaging.Verified material number 119316m and manufacturing lot number ngku2038.Visual inspection noted that the catheter was cut into two pieces upon return.Unable to test due to sample condition.The labeling is found to be adequate.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Based on the investigation results, and no additional action is required at this time.Corrections: d, f, h.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the foley catheter was inserted on (b)(6) 2025 at 1330 and removed
(b)(6) 2025 at 1530.The event report and guidance provided by urology.The foley catheter discontinuation encountered resistance, with only 10cc draining from the balloon.Attempts to deflate the balloon were unsuccessful.After no success with removal, the foley was cut to facilitate fluid expulsion, yielding minimal drainage.Following rotation and stripping of the line, the catheter slowly released and advanced.Upon full discontinuation, residual fluid was noted within the balloon during inspection.